Thunderstorm Wind, Bingham
- When
- July 9, 4:05 PM MST to 4:15 PM MST
- Where
- Bingham County, Atomic City
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 43.433, -112.817
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at Jul 9, 2:00 PM MST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 300 PM MDT FRI JUL 9 2004 .DISCUSSION... UPPER LEVEL S/WV AND ASSOCIATED MOISTURE TRACKING INTO SE ID ATTM. THIS FEATURE GENERATING SCATTERED SHOWERS/TSTMS ACROSS SOUTHERN ZONES AND EXPECT THIS ACTIVITY TO GRADUALLY SLIDE NORTH AND EAST THIS EVENING. MESOETA FCSTING FAIRLY STRONG DYNAMICS ARND 03Z FOR AREAS SOUTH OF ARCO AS THIS WAVES TRACKS THROUGH. THUS HAVE USED SCT POPS TO COVER S HALF OF FCST/A THROUGH THE EVENING HOURS AND THEN END PRECIP BY MIDNIGHT OVER ALL BUT ZN19. A DRIER ZONAL SW FLOW WILL PUSH INTO E ID ON SAT. POPS SHOULD BE CONFINED TO MAINLY EASTERN AND UPPER SNAKE HIGHLANDS SATURDAY AFTN/EVE. AIRMASS CONTINUES TO DRY FOR THE FIRST HALF OF THE WEEK AS UPPER TROF ALONG NW COAST EJECTS NE INTO CANADA LATE SUNDAY AND STRONG UPPER RIDGE BUILDS INTO THE 4-CORNERS AREA BY MID WEEK. LOOKS HOT AND DRY FOR NEXT WEEK. WILL HAVE TO WATCH AND SEE IF MONSOON MOISTURE BECOMES ENTRAINED INTO WESTERN SIDE OF RIDGE FOR THE END OF NEXT WEEK. WINTHER && .PIH WATCHES/WARNING/ADVISORIES...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 600 AM MDT FRI JUL 09 2004 IDZ017>023-031-032-101200- EASTERN MAGIC VALLEY-BIG AND LITTLE WOOD RIVER REGION- SAWTOOTH MOUNTAINS-LOST RIVER/PAHSIMEROI-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- 600 AM MDT FRI JUL 09 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... ISOLATED WIND GUSTS TO 40 MPH ARE POSSIBLE IN THE SNAKE RIVER PLAIN DURING THIS AFTERNOON. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND AND HEAVY RAIN REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES.
The Pocatello radar (KSFX), 38 km away, was scanning. The volume nearest the first event began at 23:07 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2004Every state in 2004This day in weather historyWarnings in Idaho, July 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5414429.